Mathematische Annalen

, Volume 296, Issue 1, pp 327–338

A splicing formula for Casson-Walker's invariant

  • G. Fujita
Article
  • 43 Downloads

Mathematics Subject Classification (1991)

57M05 57M99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B-L]
    Boyer, S., Lines, D.: Surgery formulae for Casson's invariant and extension to homology lens spaces. J. Reine Angew. Math.405, 181–220 (1990)Google Scholar
  2. [B-N]
    Boyer, S., Nicas, A.: Varieties of group representations and Casson's invariant for rational homology 3-spheres. Trans. Am. Math. Soc.332, (No. 2), 507–522 (1990)Google Scholar
  3. [E-N]
    Eisenbud, D., Neumann, W.: Three-dimensional link theory and invariants of plane curve singularities. (Ann. Math. Stud., vol. 110) Princeton, NJ: Princeton University Press and University of Tokyo 1985Google Scholar
  4. [F-M-S]
    Fukuhara, S., Matsumoto, Y., Sakamoto, K.: Casson's invariant of Seifert homology 3-spheres. Math. Ann.287, 275–285 (1990)Google Scholar
  5. [F-M]
    Fukuhara, S., Maruyama, N.: A sum formula for Casson's λ-invariant. Tokyo J. Math.11 (No. 2), 281–287 (1988)Google Scholar
  6. [G1]
    Gordon, C.: Dehn surgery and satellite knots. Trans. Am. Math. Soc.275 (No. 2), 687–708 (1983)Google Scholar
  7. [G2]
    Gordon, C.: Knots, homology spheres and contractible 4-manifolds. Topology14, 151–172 (1975)Google Scholar
  8. [G-R]
    Grosswald, E., Rademacher, H.: Dedekind sums. (Carus Math. Monogr., no. 16) Washington: Math. Assoc. Am.Google Scholar
  9. [J-S]
    Jaco, W., Shalen, P.: Seifert fibered spaces in 3-manifolds. Mem. Am. Math. Soc.220 (1979)Google Scholar
  10. [J]
    Johannson, K.: Homotopy equivalences of 3-manifolds with boundaries. (Lect. Notes Math., vol. 761) Berlin Heidelberg New York: Springer 1979Google Scholar
  11. [L]
    Lescop, C.: Invariant de Casson-Walker des sphères d'homologie rationnelle fibrées de Seifert. C.R. Acad. Sci., Paris, Sér. I310, 727–730 (1990)Google Scholar
  12. [M1]
    Milnor, J.: Infinite cyclic coverings. In: Conf. Topology of Manifolds, pp. 115–133. Boston London Sydney: Prindle, Weber & Schmidt 1968Google Scholar
  13. [M2]
    Milnor, J.: Singular points of complex hypersurfaces (Ann. Math. Stud., vol. 61) Princeton, NJ: Princeton University Press and University of Tokyo Press 1968Google Scholar
  14. [N-W]
    Neumann, W., Wahl, J.: Casson invariant of links of singularities. Comment. Math. Helv.65, 58–78 (1990)Google Scholar
  15. [T]
    Thurston, W.: A norm for the homology of 3-manifolds. Mem. Am. Math. Soc.339, 99–130 (1986)Google Scholar
  16. [W]
    Walker, K.: An extension of Casson's invariant. Thesis, University of California at Berkely (1990), p. 11Google Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • G. Fujita
    • 1
  1. 1.Department of Mathematical SciencesUniversity of TokyoTokyoJapan

Personalised recommendations